905.866 medical & health answers

Bleeding and the abortion pill answers (444)

Page 1 from 45 Next >
Q: 

bleeding and the abortion pill, medical abortion

A: Dear Natasha, It is common and usually normal to have a second round of heavy bleeding/clots after a medical abortion. Clots can be scarey when they pass, but usually do not indicate there is anything wrong.  Clots are simply blood that sat in the uterus before it came out. the bleeding can come and go as you describe.  This kind of irregular bleeding can go on for weeks to months after the abortion pill, and is completely normal....
Q: 

Clotting after medical abortion, bleeding and the abortion pill

A: As long as you are not having fever or pain, or heavy bleeding that lasts for more than a few days, you should be fine.  It is normal to have sensitivity in your breasts for weeks to months after ending a pregnancy.  It is best not to stimulate them, if possible. Doctor Joan http://www.earlyabortionoptions.com New York City...
Q: 

bleeding after the abortion pill

A: Dear Anna, the kind of bleeding you are describing after the abortion pill is completely normal.  the bleeding can come and go like this for months.  there is nothing to be concerned about.  Your cycle will eventually go back to normal. Just be careful - you can get pregnant while you are bleeding, so make sure you use birth control or protection. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

Pregnancy tests, bleeding after the abortion pill

A: Dear Anna, Everything you describe sounds completely normal.  bleeding after a medical abortion can last for weeks to months.  It is common and normal for the bleeding to last for weeks to months after the abortion pill. the bleeding can be daily, or it can come and go, or there can be spotting.  there can be clots (small or big, red blood, or brown blood.  This is all normal. A urine pregnancy test will remain positive for at least 2-4 weeks...
Q: 

What Are the Side Effects of the abortion pill?

A: In most cases, the side effects of the abortion pill are relatively minor. For example, a woman who has taken the abortion pill may experience nausea, vomiting, cramping, headaches, and a feeling of weakness or fatigue. bleeding is a normal effect of the abortion pill as well, as the medication works to expel the embryo from the woman’s uterus. In some cases, however, a woman may experience excessive

Q: 

the abortion pill

A: Hi, kayleigh, Your brother has NO RIGHT to expect his girlfriend to use the abortion pill. It can KILL her. the manufacturer specifically says it is NOT to be used by pregnant women. Your brother has a duty to protect his girlfriend. there are several ways this can kill. One way is by causing toxic shock syndrome. That kills within hours, usually before emergency room personnel can even diagnose the problem. It can cause the uterus to have such violent contractions that it will rupture. It can cause a woman to bleed to death. Depending on how heavy
Q: 

if you take a pregnancy test and its positive can it be too eairly to take the abortion pill if so why if period isalready three week late. the doc took a sonogram and said he didnt see anything so i have to wait anothe week

A: Dear createasi, In a sonogram it takes atleast 5-6 weeks to see a gestational sac and heart movements. Ifyour blood beta HCG is positive then you are pregnant and you can take the advice of your Gynaecologist for anabortion. You should not try self medication, as with bleeding and rejection of the products of conception maynot be controlled sometimes. Take care!...


Q: 

bleeding and cramping after the abortion pill

A: Dear Preet, the second round of bleeding and cramping that you are experiencing is common and normal after taking the abortion pill.  You should take ibuprofen/motrin/advil 800 mg every 6 hours and see if that helps you.  the pain you are experiencing is that the abortion was not complete, so more tissue, blood and clots are trying to come out.  the cramping is simply your uterus trying to push it out - and that is a good thing -...
Q: 

Pain and medical abortion, the abortion pill, RU486

A: Dear Jem, You made a good choice to try the abortion pill at this stage of pregnancy. If you are only 5 weeks pregnant, you have a very good chance of haing a positive experience with the abortion pill, or RU486.  the abortion pill is very unpredictable, but generally if you are under 7 weeks pregnant, you tend to have fewer problems with pain, nausea, and bleeding. the best way to control the pain during a medical abortion is: 1) take...
Q: 

Took the abortion pill Yesterday and would really love to hear from women who have taken it?

A: I recently was pregnant, around 5 weeks, and chose to do the abortion pill method. I took the RU-486 and then took the 4 Cytotec's 24 hours later all by mouth. they no longer like for women to insert the pills in the vagina, so they instructed me to let them dissolve in my mouth. I had a lot of cramps after I took those pills and heavy bleeding. I had blood clots

 
Contact us   |   Disclaimer & Privacy Policy   |